# SDR HNAA2012041807361

- Difficulty date: April 18, 2012
- Submitted: April 18, 2012
- Operation: Air carrier
- Aircraft: N815EX
- Make and model: Dhav DHC8102
- Aircraft serial: 321
- Aircraft time: 48,906 hours, 53,700 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071GPEGPL
- Condition: Failed
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ONE RED EMERGENCY LIGHT IS OUT AT RT FWD EXIT.  RELAMP 1 RED EMERGENCY LIGHT AT RT FWD EXIT.  OPS CHECKED GOOD.  OK FOR SERVICE.
